# SDR CA001201023

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 25,169 hours
- Engine: Pwa R134059
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken
- Location: Engine Mount
- Part time: 1 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD ENGINE FAILURE CAUSED BY RBOKEN EXHAUST ROCKER ARM. THIS HAPPENED DURING CRUISE. ENGINE RAN VERY ROUGH AND CAUSED ENGINE TO ROCK EXCESSIVELY. THIS CAUSED THE FIRE DETECTION RING TO BREAK. WITH THIS BROKEN YOU WOULD NOT GET A WARNING LIGHT IF YOU HAD AN ENGINE FIRE. NOTE: RING IS MOUNTED TO ENGINE MOUNT AND ISOLATOR RUBBERS. THIS MAKES RING REGENT ON ENGINE MOUNT AND ALLOWS RING TO ROCK WITH ENGINEMOVEMENT. NOTE ATTACHED DRAWAING. THIS INSTALLATION WAS APPROVED UNDER STC NO.SA00-48 ISSUED BY VIKING AIR LTD. VIKING WAS NOTIFIED OF PROBLEM. THIS INSTALLATION IS TO C/W AD CF-99-06.2000-12-18TC: PACIFIC REGIONAL ENGINEERING TO REVIEW STC INFORMATION AND ARE THE OPI FOR POSSIBLE CORRECTIVE ACTION
